# SDR CALA2022110903081

- Difficulty date: November 8, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 101,800 hours, 18,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 414890
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LT BATTERY PACK DEEP CYCLE CHECK FOUND BATTERY PACK M3 3099 DISCHARGE LESS THAN 15 MINUTES.    REPLACED M33099 EMERGENCY LT BATTERY PACK, PERFORMED INSTALLATION TEST FOUND NORMAL, REF AMM 33-51-06 -960-802 & AMM 33-51-06-200-801 REV 96.
